Anonymous

Is severe night sweats a side effect of methotrexate?

Question is Closed Report Mark as Favorite

Answers (4)

Anonymous

6 Feb 2011

Hell,

Night sweats is not listed as a possible side effect of this medication.

I suggest you contact your Dr. tomorrow and let him / her know what you are experiencing.

List of possible side effects for future reference:

http://www.drugs.com/sfx/methotrexate-side-effects.html

Take care.-

Votes: +1
Anonymous 6 Feb 2011

I am sorry I meant to say "HELLO", once again I apologize.-

lady of howard 6 Feb 2011

I have been on methotrexate for a long time and only had nightsweats as a result of hormone shifts due to menopause. I am now on HRT and no more nightsweats. You should check with your healthcare providers as there are diseases that have nightsweats as a symptom.
Take care and be well! Lady of Howard

9 Feb 2011

Hi,
I also had night sweats after starting methotrexate. I am also manapausal so it is hard to say what causes them. I know if I stay away from alcohol, sugars and eat fruits and vegys and drink lots of water, they subside. I have been on it for 6 years. You learn how your body works after awhile. At least until something new pops up.

Votes: +0

13 Feb 2011

Hi Anonymous, night sweats could be an indication of an infection, as Methotyrexate is an immuno-suppressant. If you develop the symptoms of an infection, eg araised temperature, you should see a doctor as soon as possible, preferably the doctor who prescribed the Methotrexate, with any doctor you need to inform them that you are on Methotrexate, in case you need an appropriate antibiotic, as not all antibiotics can be taken along with Methotrexate. Hope your symptoms resolve soon. best wishes bacterial

Votes: +0

18 Feb 2011

I have had a few sweats, however I am 41,sweat easily and live in the south. My dermatologist has started me on mtx and tonight I start round 2. 4 pills a week. I have had some stomach pain,mild, nausea, a few headaches(which I have had prior to mtx) and some food and drink changes, where they taste metallic. I have psoriatic arthritis and one good thing is my elbow pain, and the hot feeling at the elbow have ceased. Thank God. I would contact your doc to be sure and on the safe side, mine has said to call for any questions. Good luck.
PS I am a new member here.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does anyone have severe night sweats with bupropion hcl 150mg?

I was started out at 150mg a day and things were going ok. I was upped to 300mg and now I have bed drenching night sweats and wake up every hour on ...

4 answers 20 May 2011

Diagnosed with idiopathic granulamatosis hepatitis and prescribed predizone?

Have tried to tapper off with immuron ( arizathiprin) but symptoms fever, fatigue, night sweats, reappear when I get below 40 mgs Mayo doctor is ...

0 answers 13 Aug 2011

Cymbalta - Long term side effects getting worse?

I have been Cymbalta 60mg daily for about 8 years since my divorce. Receantly the night sweats have gotten almost intolerable and the excessive ...

3 answers 7 May 2012

Xeljanz - developed high BP, edema of total body,night sweats & night terrors, are these side effect

Been taking for 3 months. Have any of these side effects been reported? I have been experiencing severe night sweats about 3 times a week,which ...

2 answers 23 Jun 2013

Does anyone else suffer from extreme nightsweats while taking Effexor?

I am currently on 150mg of Effexor. Overall I am very happy with my progress but the only problem I have is that I have terrible nightsweats. The ...

4 answers 26 Jun 2014